# SDR MWEA040065

- Difficulty date: April 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,409 hours, 43,222 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bushing
- Part number: 5930497501
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FORWARD SPAR AT STATION XE204, EYE BOLT MOUNT HAS CORROSION.  --  FABRICATED AND INSTALLED BUSHING.
